Подписаться
Mohammad Adm
Mohammad Adm
Palestine Polytechnic University (assistant professor)
Подтвержден адрес электронной почты в домене ppu.edu - Главная страница
Название
Процитировано
Процитировано
Год
Intervals of totally nonnegative matrices
M Adm, J Garloff
Linear Algebra and its Applications 439 (12), 3796-3806, 2013
242013
Improved tests and characterizations of totally nonnegative matrices
M Adm, J Garloff
Electronic Journal of Linear Algebra (ELA) 27, 588-610, 2014
202014
A survey of classes of matrices possessing the interval property and related properties
M Adm, J Garloff, J Titi
Reliable Computing, 2016
192016
Intervals of special sign regular matrices
M Adm, J Garloff
Linear and Multilinear Algebra 64 (7), 1424-1444, 2016
122016
Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation
M Adm, J Garloff
122012
Perturbation and intervals of totally nonnegative matrices and related properties of sign regular matrices
M Adm
92016
Invariance of total positivity of a matrix under entry-wise perturbation and completion problems
M Adm, J Garloff
Panorama of Mathematics: Pure and Applied, Contemporary Mathematics 658, 115-126, 2016
82016
Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices
M Adm, J Garloff
Linear Algebra and its Applications 514, 222-233, 2017
62017
Relaxing the nonsingularity assumption for intervals of totally nonnegative matrices
M Adm, K Al Muhtaseb, AA Ghani, J Garloff
52020
Achievable multiplicity partitions in the inverse eigenvalue problem of a graph
M Adm, S Fallat, K Meagher, S Nasserasr, S Plosker, B Yang
Special Matrices 7 (1), 276-290, 2019
42019
Total nonnegativity of matrices related to polynomial roots and poles of rational functions
M Adm, J Garloff, J Titi
Journal of Mathematical Analysis and Applications 434 (1), 780-797, 2016
42016
Bounds and majorization relations for the critical points of polynomials
M Adm, F Kittaneh
Linear algebra and its applications 436 (7), 2494-2503, 2012
42012
Further applications of the Cauchon algorithm to rank determination and bidiagonal factorization
M Adm, K Al Muhtaseb, AA Ghani, S Fallat, J Garloff
Linear Algebra and its Applications 545, 240-255, 2018
32018
Total nonnegativity of finite Hurwitz matrices and root location of polynomials
M Adm, J Garloff, M Tyaglov
Journal of Mathematical Analysis and Applications 467 (1), 148-170, 2018
22018
Ovoids of generalized quadrangles of order and Delsarte cocliques in related strongly regular graphs
M Adm, R Bergen, F Ihringer, S Jaques, K Meagher, A Purdy, B Yang
Journal of Combinatorial Designs 26 (5), 249-263, 2018
22018
Characterization, perturbation, and interval property of certain sign regular matrices
M Adm, J Garloff
Linear Algebra and its Applications 612, 146-161, 2021
12021
Weakly Hadamard diagonalizable graphs
M Adm, K Almuhtaseb, S Fallat, K Meagher, S Nasserasr, MN Shirazi, ...
Linear Algebra and its Applications 610, 86-119, 2021
12021
Sign regular matrices having the interval property
J Garloff, M Adm
Book of Abstracts, 53, 2014
12014
Bounding the Range of a Sum of Multivariate Rational Functions
M Adm, J Garloff, J Titi, A Elgayar
2021
Further Matrix Classes Possessing the Interval Property
J Garloff, D Al-Saafin, M Adm
2021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20